# SDR CA150324005

- Difficulty date: March 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 22,898 hours
- Engine: Pwa PT6A67D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 12991003317
- Condition: Cracked
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A RT ENVIRO FAIL LIGHT. THE ENVIOR FAIL LIGHT SNAG WAS RECTIFIED, BUT DURING THE TROUBLESHOOTING OF THIS SNAG MAINTENANCE FOUND A DUCT ASSEMBLY CRACKED FROM THE FLANGE.  ALSO, A HOLE WAS ALSO DISCOVERED IN THE EVA TUBING ADJACENT TO THE CRACKED DUCT ASSY.  SERVICEABLE DUCT ASSEMBLY INSTALLED.  FUNCTION CHECKS WERE PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
